# SDR SWAA2024041059366

- Difficulty date: March 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727g-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 767 TO BS 727G RBL 22 WL 156 AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE LOCATED BTW BS 727G TO 767 RBL 22 WL 156 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02; DWG 146A7500; SHEET 213, REV- AND DWG 146A7502; SHEET 50; REV-.
